Search History

Holdings Information

    Journal of topology (Online)
    Journal of topology

    • Title:Journal of topology
    • Other Author(s):London Mathematical Society.
    • Publisher:Oxford, UK : Oxford University Press, ©2008-
    • ISSN:1753-8424
    • Physical Description:Remote
    • Descriptions:Began with: Vol. 1, no. 1 (Jan. 2008).
    • Electronic Resource:Full text available from Oxford Journals A-Z Collection: to 2010
    • Holdings Information

      • Database:NAL Cataloging Database
      • Location:Electronic Resource (NON-CIRCULATING)
      • Call Number: QA611.A1
      • Number of Items:0
      • Status:No information available